MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER

ST. JUDE MEDICAL, INC. CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Model Number DS2C018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an implant procedure, while placing a straight catheter in the coronary sinus (cs), x-ray was performed and revealed a dissection of the cs.A second attempt to place the straight catheter into the cs was used with a balloon catheter, however, the straight catheter could not be positioned correctly in the cs.The procedure was terminated and the patient remained in the hospital.Following the procedure, an echocardiogram was performed and revealed no pericardial effusion.The patient was stable and asymptomatic.No additional intervention was performed.There was no alleged malfunction against the performance of any abbott device.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8289429
Report Number2017865-2019-01403
Device Sequence Number11260496
Product Code DQY
UDI-Device Identifier05415067004178
UDI-Public05415067004178
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2021
Device Model NumberDS2C018
Device Lot Number6353810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;